TR-2008-01

A sufficient connectivity condition for generic rigidity in the plane

Bill Jackson, Tibor Jordán

Published in:
Discrete Applied Mathematics, 157 (2009) 1965-1968.



Abstract

A graph G=(V,E) is said to be 6-mixed-connected if G-U-D is connected for all sets U \subseteq V and D \subseteq E which satisfy 2|U|+|D|\leq 5. In this note we prove that 6-mixed-connected graphs are (redundantly globally) rigid in the plane. This improves on a previous result of Lovász and Yemini.


Bibtex entry:

@techreport{egres-08-01,
AUTHOR = {Jackson, Bill and Jord{\'a}n, Tibor},
TITLE = {A sufficient connectivity condition for generic rigidity in the plane},
NOTE= {{\tt www.cs.elte.hu/egres}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2008},
NUMBER = {TR-2008-01}
}


Last modification: 5.12.2018. Please email your comments to Tamás Király!